RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 12  


On boundary conditions for stochastic evolution equations with an extremally chaotic source
S. A. Albeverio, T. J. Lyons, Yu. A. Rozanov
3
Projective transformations and symmetries of differential equation
A. V. Aminova
21
Smooth immersion of manifolds of small dimension. II. Cobordism group of critical points of multiparameter families of functions
P. M. Akhmet'ev
37
Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem
V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich
63
Extensions of the ring of continuous functions generated by the classical, rational, and regular rings of fractions as divisible hulls
V. K. Zakharov
81
Hidden singularities and the Vasil'ev homology complex of singularity classes
M. E. Kazarian
119
Series in multiplicative systems convergent to Denjoy-integrable functions
V. A. Skvortsov, M. P. Koroleva
129
Evolution of the support of a solution with unbounded energy of quasi-linear degenerate parabolic equation of arbitrary order
A. E. Shishkov
151
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019